Volume 2015

Issue 2

On the global existence and boundedness of solutions to a nonlinear integro-differential equations of second order
Cemil Tunç, Timur Ayhan
Volume 2015, Issue 2, Year 2015 Article ID jiasc-00083, Pages 84-97
Published: 19 September 2015

Optimal homotopy asymptotic method for solving fractional relaxation-oscillation equation
Mohammad Hamarsheh, Ahmad Ismail, Zaid Odibat
Volume 2015, Issue 2, Year 2015 Article ID jiasc-00081, Pages 98-111
Published: 01 November 2015

An analytic algorithm for the space-time fractional reaction-diffusion equation
M. G. Brikaa
Volume 2015, Issue 2, Year 2015 Article ID jiasc-00085, Pages 112-127
Published: 01 November 2015

The Effect of Numerical Integration on the Finite Element Approximation of a Second Order Elliptic Equation with Highly Oscillating Coefficients
Bienvenu Ondami
Volume 2015, Issue 2, Year 2015 Article ID jiasc-00084, Pages 128-136
Published: 24 December 2015